Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Constructive theory of the unicursal cubic by synthetic methods


Author: D. N. Lehmer
Journal: Trans. Amer. Math. Soc. 3 (1902), 372-376
MSC: Primary 14H45
DOI: https://doi.org/10.1090/S0002-9947-1902-1500606-5
MathSciNet review: 1500606
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45

Retrieve articles in all journals with MSC: 14H45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500606-5
Article copyright: © Copyright 1902 American Mathematical Society